# SDR AALA201806159010

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 12,881 hours, 3,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT PASSENGER SEAT 14C.  SECURED THE EMERGENCY LIGHT CONNECTOR AT SEAT 14ABC,  OPS CHECKED GOOD IAW AMM 33-51-00.
